MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON MEDICAL AG; HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON MEDICAL AG; HAMILTON-T1
Model Number HAMILTON-T1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Customer states:-we had a clinical incident awhile ago (16th september) involving a t1 in icu and it has only just been highlighted to medical equipment management, hence the delay in reporting.Excerpt of the incident involving a neonate is as follows: child with probable pneumomediastinum developed respiratory failure requiring intubation and ventilation.Difficult to ventilate, but hamilton t1 transport ventilator unable to ventilate without significant rebreathing of co2.At the time the child's fico2 was 5-6kpa, and paco2 was in excess of 16kpa with ph of < 7.0.Two consultant intensivists were with the chid.The hamiton t1 brought by the watch team had similar problems but to a slightly lesser extent.The child ventilated reasonably well on the icu bedside maqet servo i ventilator.Ventilation still problematic when the child left the rde for bch.
 
Additional Manufacturer Narrative
The complaint has been reopened and reviewed according to fda form 483 inspectional observation ems no, 2, eobs2 from the fda inspection conducted between july 17 to july 21, 2022 at the ems and bonaduz sites.A detailed investigation was performed by an expert from the technical service: no further investigation or correction will be performed except those mentioned above.In future hamilton medical ag will report an event similar to this issue as it will be deemed a reportable event.The allegation in this complaint was confirmed to be a complaint.However, it was not confirmed that the device failed to meet its specifications at the time of the event while the ventilator was used with a patient.There was potential harm to the patient, but the exact context or range is unknown.The patient had a difficult state of health at the time when the ventilator was connected and there was invasive ventilation.The root cause could not be determined so far.No correction was conducted on the device.This complaint is preventively, and voluntarily deemed reportable.

Brand Name
HAMILTON MEDICAL AG
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, graubuenden 7402
SZ  7402
Manufacturer Contact
andre sonnenberg
via crusch 8
bonaduz, graubuenden 7402
SZ   7402
MDR Report Key18719962
Report Number3001421318-2024-41773
Device Sequence Number4343002
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHAMILTON-T1
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown